# SDR DL757010501

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 8,339 hours, 3,900 cycles
- Engine: Pwa PW2037
- Engine time: 34,028 hours, 16,671 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 34,028 hours, 16,671 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT SOME POINT IN CLIMB DURING ADVANCEMENT OF THROTTLES CREW REPORTS RT ENG BANG/STALL AND PARAMETERS ROLLED BACK.  AT THAT POINT FUEL CUTOFF INITIATED BY CREW. FLT 579 WAS ORGINALLY CVG TO SJU BUT DIV INTO ATL.  UPON ARRVL ATL MTC REPORTING METAL IN TAILPIPE AND VSV SYSTEM PARTS BROKEN - REPLACED ENGINE
